RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 125(167), Number 4(12), Pages 458–480 (Mi msb2095)  

This article is cited in 4 scientific papers (total in 4 papers)

On the maximum principle for strongly elliptic and parabolic second order systems with constant coefficients

V. G. Maz'ya, G. I. Kresin


Abstract: The question of validity of the classical maximum principle is considered for strongly elliptic and parabolic second order systems with constant coefficients.
Bibliography: 14 titles.

Full text: PDF file (988 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 53:2, 457–479

Bibliographic databases:

UDC: 517.956
MSC: Primary 35B50, 35J25, 35K20, 35J55, 35K50; Secondary 31B30, 73C99, 76D99
Received: 15.11.1983

Citation: V. G. Maz'ya, G. I. Kresin, “On the maximum principle for strongly elliptic and parabolic second order systems with constant coefficients”, Mat. Sb. (N.S.), 125(167):4(12) (1984), 458–480; Math. USSR-Sb., 53:2 (1986), 457–479

Citation in format AMSBIB
\Bibitem{MazKre84}
\by V.~G.~Maz'ya, G.~I.~Kresin
\paper On the maximum principle for strongly elliptic and parabolic second order systems with constant coefficients
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 125(167)
\issue 4(12)
\pages 458--480
\mathnet{http://mi.mathnet.ru/msb2095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=770901}
\zmath{https://zbmath.org/?q=an:0599.35016|0577.35003}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 53
\issue 2
\pages 457--479
\crossref{https://doi.org/10.1070/SM1986v053n02ABEH002932}


Linking options:
  • http://mi.mathnet.ru/eng/msb2095
  • http://mi.mathnet.ru/eng/msb/v167/i4/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sabitov K., “Extremal Properties of Solutions of a Class of Parabolic-Systems and their Applications”, Differ. Equ., 26:2 (1990), 220–228  mathnet  mathscinet  zmath  isi
    2. L. I. Kamynin, B. N. Khimchenko, “On a weak extremum principle for a second-order elliptic system”, Izv. Math., 59:5 (1995), 949–961  mathnet  crossref  mathscinet  zmath  isi
    3. L. A. Kamynin, B. N. Khimchenko, “On a weak (algebraic) extremum principle for a second-order parabolic system”, Izv. Math., 61:5 (1997), 933–959  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Gershon Kresin, Vladimir Maz'ya, “Best Constants in the Miranda-Agmon Inequalities for Solutions of Elliptic Systems and the Classical Maximum Modulus Principle for Fluid and Elastic Half-spaces”, GAPA, 82:2 (2003), 157  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:345
    Full text:128
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020